# SDR FDEA202012053044

- Difficulty date: December 5, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 57,277 hours, 27,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 143N552011
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CUSP WEB CORRODED BETWEEN STA 580 AND STA 600.  REMOVED CORROSION AT MAIN CABIN RT CUSP WEB BETWEEN STA 580 TO STA 600 AND AFTER EVALUATION FOUND CUSP WEB OUT OF LIMITS, IAW B757 SRM 51-10-02, 53-30-13-1A FIG   101 DET VIII.  FABRICATED AND INSTALLED NEW CUSP WEB, IAW B757 SRM 51-30-01-0G, 51-40-02-OG AND BOEING DWG NR 143N5520 REV B AND REV BM.
